Skip to product information
1 of 1

Equate

Equate Eq Allergy Fexofenadine Hcl 2x30 count

Equate Eq Allergy Fexofenadine Hcl 2x30 count

Regular price $29.99 USD
Regular price Sale price $29.99 USD
Sale Sold out
Shipping calculated at checkout.
In Stock: 6

ACTIVE INGREDIENT: The active ingredient is Fexofenadine Hydrochloride USP 180 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare to Allegra Allergy active ingredient ALL DAY ALLERGY RELIEF: One dose of Fexofenadine Hydrochloride Tablets USP, 180 mg, works up to 24 hours to relieve allergy symptoms READ THE LABEL: Approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 12 years of age and older ALLERGY MEDICINE: Temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose, itchy, watery eyes, sneezing, itching of the nose or throat NON-DROWSY ANTIHISTAMINE: This medicine is non-drowsy, allowing you to go about your day with all day allergy relief

View full details
  • Min Qty

    Buy 2 +

  • Discount

    5% Off